Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 2009, Article ID 980706, 9 pages
http://dx.doi.org/10.1155/2009/980706
Research Article

Components of Pearson's Statistic for at Least Partially Ordered 𝑚 -Way Contingency Tables

School of Mathematical and Physical Sciences, University of Newcastle, NSW 2308, Australia

Received 1 May 2009; Accepted 22 October 2009

Academic Editor: David Bulger

Copyright © 2009 J. C. W. Rayner and Eric J. Beh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. C. W. Rayner and Eric J. Beh, “Components of Pearson's Statistic for at Least Partially Ordered -Way Contingency Tables,” Journal of Applied Mathematics and Decision Sciences, vol. 2009, Article ID 980706, 9 pages, 2009. https://doi.org/10.1155/2009/980706.